I need to know what to do or if they will be ok


Q: I accidently gave my 2 grandchildren Levetiracetam for seizures (that they no longer need) Instead of the rx tylenol They both seem fine and it has been a couple of hours since they took it. I just need to know what I should watch or what to do. They havent used the levetiracetam for a couple of years and dont even know why its still here.

Symptoms:  They are running fever due to flu

A:   Thank you for your question. It is very important that you take your grandchildren to the nearest urgent care center to be evaluated by a doctor. This medication can potentially cause a serious reaction in young children who do not need it. It is a good sign that they are not experiencing any effects since ingesting the medication but it is best that you ere on the side of caution and have them thoroughly examined by a doctor to be certain that they are fine.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: I'm an epileptic & My regular Dovtor went on vacation & forget to call in/give me my prescriptions that help ...

Q: BACKGROUND PATIENT is a 42-year-old female Asian having 4 children - the youngest of which is 14 years of age - wi...

Q: My nephew recently started having epileptic seizures. He's 22. Does epilepsy shorten a lifespan? Also will he eventu...

Q: I get these deja vu moments where I feel dizzy, like I am going to pass out, and my vision starts to go black, but th...

Q: Good evening Doctor, I want to know about the epilepsy. Four times happened something from sleep my doctor told thi...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon